| Model Number |
IC8APT+165 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
| Date of Event |
02/21/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was returned and evaluated.A review of the device history record (dhr) did not identify any anomalies or nonconformities that could be related to this event.The lot history, trend analysis, risk analysis and directions for use review were considered acceptable, with the product performing within anticipated rates.Based on the available information, the root cause could not be conclusively determined.
Event or Problem Description
It was reported that approximately 16 weeks after implantation of an intraocular lens (iol), the iol was exchanged with a different model iol due to unresolved symptoms of glare and pinwheel around lights at night.In the surgeon''s opinion, the most likely cause of event is that somehow light was able to pass around the outside of the pinhole inlay leading to severe glare symptoms at night.Patient outcome is good.Additional information was requested, but not received.
Event or Problem Description
Additional information was received indicating the intended target for ic-8 iol was -1.00.
Additional Manufacturer Narrative
Based on additional information received, indicating off-label use of the device, the device causality is unrelated and therefore, this event no longer meets reportability requirements and is no longer deemed reportable.